# SDR FDEA201803270791

- Difficulty date: March 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NDA6392
- Condition: Damaged
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK BS 635 RBL 27.5 DAMAGED BEYOND LIMITS.  REPAIRED THE TRACK IAW SRM 53-70-00, FIG 1, VOL 1.
